Journal of the Mathematical Society of Japan

On the group of diffeomorphisms commuting with an elliptic operator

Kenro FURUTANI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 1 (1983), 153-162.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396675

Digital Object Identifier
doi:10.2969/jmsj/03510153

Mathematical Reviews number (MathSciNet)
MR0679081

Zentralblatt MATH identifier
0493.58025

Subjects
Primary: 58G35
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60] 58D05: Groups of diffeomorphisms and homeomorphisms as manifolds [See also 22E65, 57S05] 58G25

Citation

FURUTANI, Kenro. On the group of diffeomorphisms commuting with an elliptic operator. J. Math. Soc. Japan 35 (1983), no. 1, 153--162. doi:10.2969/jmsj/03510153. https://projecteuclid.org/euclid.jmsj/1230396675


Export citation